# SDR 2005UALA00560

- Difficulty date: June 13, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 31,815 hours, 4,940 cycles
- Engine: Pwa PW4090
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 135W1112
- Condition: Damaged
- Location: Aft Cargo Door
- Part time: 31,815 hours, 4,940 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HAS LOWER AFT CORNER DAMAGED.   AIRCRAFT REPAIRED PER 777 SRM 52-30-01, REPAIR 17.
